By Topic

Orthonormal wavelets with simple closed-form expressions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Walter, G.G. ; Dept. of Math., Wisconsin Univ., Milwaukee, WI, USA ; Zhang, J.

Two classes of orthonormal wavelets that have simple closed-form expressions are derived from pulses with the raised-cosine spectrum. These wavelets, which are bandlimited and polynomial-decaying in time, are found to be particular examples of the Lemarie-Meyer (1992, 1993) wavelets. The derivation reveals interesting connections between wavelet construction and intersymbol interference (ISI)-free signaling for digital communications

Published in:

Signal Processing, IEEE Transactions on  (Volume:46 ,  Issue: 8 )